Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 33, NWS Northern Indiana

June 8, 20154 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 8, 2015, 6:19 PM EDT for 4 counties in Indiana. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 6:19 PM EDT (22:19 UTC)
Expired
Jun 8, 2015, 7:00 PM EDT
In force
41 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 80 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:20 PM EDTHAIL 1.51 Se San Pierre, IN
Jun 8, 6:30 PM EDTHAIL 0.882 Sw North Judson, IN
Jun 8, 6:51 PM EDTTSTM WND DMG2 Wnw Vanmeter Park, INTREES AND LIMBS DOWN IN BROKEN ARROW CAMPGROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WUUS53 KIWX 082219
SVRIWX
INC049-099-131-149-082300-
/O.NEW.KIWX.SV.W.0033.150608T2219Z-150608T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
519 PM CDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FULTON COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHWESTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
  NORTHERN PULASKI COUNTY IN NORTHWEST INDIANA...
  STARKE COUNTY IN NORTHWEST INDIANA...

* UNTIL 600 PM CDT/700 PM EDT/

* AT 517 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HAMLET TO KNOX TO MEDARYVILLE...AND MOVING EAST AT
  30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  KNOX...PLYMOUTH...HAMLET...CULVER...TOTO...DENHAM...GROVERTOWN...
  WINONA...BASS LAKE...OBER...RIPLEY...BEARDSTOWN...OAK GROVE...
  ORA...DONALDSON...BURR OAK...VANMETER PARK...MONTEREY...HIBBARD AND
  TWIN LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.

&&

LAT...LON 4128 8678 4142 8667 4139 8628 4120 8628
      4102 8645 4112 8694 4114 8694
TIME...MOT...LOC 2219Z 283DEG 26KT 4141 8664 4128 8669
          4114 8684

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
178 
WWUS53 KIWX 082237
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
637 PM EDT MON JUN 8 2015

INC049-099-131-149-082300-
/O.CON.KIWX.SV.W.0033.000000T0000Z-150608T2300Z/
STARKE IN-FULTON IN-MARSHALL IN-PULASKI IN-
537 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PULASKI...SOUTHWESTERN MARSHALL...NORTHWESTERN FULTON AND EASTERN
STARKE COUNTIES UNTIL 600 PM CDT/700 PM EDT/...

AT 535 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KOONTZ LAKE TO 5 MILES SOUTHEAST OF KNOX TO 7 MILES
EAST OF MEDARYVILLE...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WINAMAC...PLYMOUTH...CULVER...DONALDSON...RIPLEY...BEARDSTOWN...
ORA...BURR OAK...HIBBARD...MONTEREY...VANMETER PARK...TWIN LAKES...
MAXINKUCKEE...RUTLAND...DELONG...LAKE BRUCE...LEITERS FORD AND BRUCE
LAKE STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.

&&

LAT...LON 4110 8684 4116 8677 4129 8667 4140 8655
      4139 8628 4120 8628 4102 8645
TIME...MOT...LOC 2238Z 283DEG 26KT 4138 8646 4125 8651
          4108 8673

HAIL...0.75IN
WIND...60MPH

$$
795 
WWUS53 KIWX 082245
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 PM EDT MON JUN 8 2015

INC049-099-131-149-082300-
/O.CON.KIWX.SV.W.0033.000000T0000Z-150608T2300Z/
STARKE IN-FULTON IN-MARSHALL IN-PULASKI IN-
645 PM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PULASKI...SOUTHWESTERN MARSHALL...NORTHWESTERN FULTON AND
SOUTHEASTERN STARKE COUNTIES UNTIL 700 PM EDT/600 PM CDT/...

AT 644 PM EDT/544 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM PLYMOUTH TO CULVER TO WINAMAC...AND MOVING EAST
AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...CULVER...BURR OAK...HIBBARD...MONTEREY...TWIN LAKES...
VANMETER PARK...MAXINKUCKEE...RUTLAND...DELONG...LAKE BRUCE...LEITERS
FORD AND BRUCE LAKE STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.

&&

LAT...LON 4109 8675 4115 8666 4127 8652 4137 8645
      4139 8628 4120 8628 4102 8645
TIME...MOT...LOC 2246Z 283DEG 26KT 4137 8638 4124 8643
          4107 8666

HAIL...<.75IN
WIND...60MPH

$$

JLA
746 
WWUS53 KIWX 082259
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 PM EDT MON JUN 8 2015

INC049-099-131-149-082308-
/O.EXP.KIWX.SV.W.0033.000000T0000Z-150608T2300Z/
STARKE IN-FULTON IN-MARSHALL IN-PULASKI IN-
659 PM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PULASKI...
SOUTHWESTERN MARSHALL...NORTHWESTERN FULTON AND SOUTHEASTERN STARKE
COUNTIES WILL EXPIRE AT 700 PM EDT/600 PM CDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. GUSTY WINDS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS 
THROUGH 730 PM EDT.

LAT...LON 4109 8675 4115 8666 4127 8652 4137 8645
      4139 8628 4120 8628 4102 8645
TIME...MOT...LOC 2258Z 283DEG 26KT 4135 8627 4122 8632
          4105 8655

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:23 PM EDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jun 8, 2:23 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
223 PM EDT MON JUN 8 2015

.SYNOPSIS...
ISSUED AT 405 AM EDT SUN JUN 7 2015

RAIN WILL GRADUALLY TAPER OFF BY LATER THIS MORNING.
HOWEVER...THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS
LATE THIS AFTERNOON AND EVENING. COVERAGE AND RAINFALL AMOUNTS
WILL NOT BE AS HIGH AS YESTERDAY. SEVERE WEATHER THREAT IS ALSO
MUCH LOWER...THOUGH SOME GUSTY WINDS AND SMALL HAIL CANT BE RULED
OUT IN STRONGER STORMS. DRY CONDITIONS WILL RETURN BY EARLY
TUESDAY MORNING. HIGHS TODAY AND TOMORROW WILL BE IN THE UPPER 70S
TO LOWER 80S WITH LOWS TONIGHT IN THE UPPER 50S TO AROUND 60.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 220 PM EDT MON JUN 8 2015

WATER VAPOR IMAGERY DEPICTING UPPER TROF AXIS MOVING INTO THE
GREAT LAKES REGION THIS AFTERNOON. CLEARING SKIES AHEAD OF THIS
FEATURE HAS ALLOWED FOR AIRMASS DESTABILIZATION WITH CAPES
2500-3000J/KG OVER NORTHERN ILLINOIS AND EASTERN IOWA. SCT SH/TSRA
WILL DEVELOP IN THIS UNSTABLE AIR AND MOVE INTO THE AREA LATE THIS
AFTERNOON/EARLY EVENING...BUT IN A WEAKLY SHEARED ENVIRONMENT
LACKING IN LARGE SCALE FORCING EXPECT CONVECTION TO STRUGGLE IN
BOTH STRENGTH AND AREAL COVERAGE...WITH BRIEF GUSTY WINDS AND
SMALL HAIL POSSIBLE FROM PULSE-TYPE STORMS. TROF AXIS SHIFTS EAST
OF THE AREA LATER THIS EVENING AND COMBINED WITH LOSS OF DIURNAL
HEATING WILL BRING A QUICK END TO PRECIP FROM WEST TO EAST
TONIGHT. DRY WEATHER FOR THE REMAINDER OF THE SHORT TERM PERIOD AS
WEAK SURFACE RIDGING BUILDS INTO THE REGION ON TUESDAY. SEASONABLE
TEMPS AND LESS HUMID AS WELL WITH U50S FOR LOWS TONIGHT AND U70S
TO AROUND 80 FOR HIGHS TUESDAY.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 220 PM EDT MON JUN 8 2015

TUE NIGHT WILL CONT DRY UNTIL A 5H SHORTWAVE TROF PUSHES ACROSS THE
NRN GTLKS REGION. AN ATTENDANT SFC FRONTAL BOUNDARY WILL DROP ACROSS
THE GTLKS AND LAY OUT ACROSS THE ERN GTLKS SWWD THROUGH NRN IN INTO
CENTRAL IL. WITH DEEP MOIST IN PLACE...EXPECT SHRA/TSRA TO RETURN BY
WED AFTN AND INSTABILITY PARAMETERS SUGGESTING THE POTENTIAL FOR
MARGINAL SEVERE. WITH THE AFOREMENTIONED FRONTAL BOUNDARY MEANDERING
N-S THROUGH FRI...EXPECT AN UNSETTLED WEATHER PATTERN WITH DAILY
CHANCES FOR MAINLY AFTN TSRA. UPPER RIDGING TEMPORARILY SHIFTS EAST
ACROSS THE GTLKS SAT BRINGING A BRIEF RESPITE FROM PRECIPITATION.
ADDITIONAL SHORTWAVE ENERGY WILL MOVE ACROSS SOUTHERN CANADA
SUPPRESSING THE UPPER RIDGING BY SUN. THIS WILL BRING A SFC FRONT
TOWARD THE FCST AREA LATER SUN INTO SUN NIGHT BEFORE BECOMING
DIFFUSE ON MON. WILL MAINTAIN CHC POPS SUN INTO MON. TEMPS WILL RUN
ABOVE NORMAL UNTIL SAT WHEN THE SFC FRONT PUSHES THROUGH THE AREA. A
RETURN TO NORMAL TEMPS FOR THIS TIME OF YEAR IS EXPECTED SUN/MON.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 115 PM EDT MON JUN 8 2015

KIWX RADAR INDICATING LINE OF SHOWERS FROM EARLIER THIS MORNING HAS
NOW EXITED THE AREA AND VIS SAT SHOWING CLEARING SKIES RAPIDLY
EXPANDING FROM THE NW INTO THE AREA. AIRMASS IS DESTABILIZING TO THE
WEST WHICH WILL PROMOTE THE REDEVELOPMENT OF CONVECTION LATER THIS
AFTERNOON/EVENING BUT IN A WEAKLY SHEARED ENVIRONMENT LACKING IN
LARGE SCALE FORCING LEAVES QUESTIONS AS TO EXTEND OF COVERAGE...WILL
KEEP MENTION LIMITED TO VICINITY FOR NOW AND CONTINUE TO MONITOR.
UPPER TROUGH AXIS THEN SHIFTS EAST OF THE AREA AND WILL LEAD TO VFR
CONDITIONS FOR THE REMAINDER OF THE TAF CYCLE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...JAL
LONG TERM...FRAZIER
AVIATION...JAL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 8, 11:21 AM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 AM EDT MON JUN 8 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-091530-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1121 AM EDT MON JUN 8 2015 /1021 AM CDT MON JUN 8 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE SEVERE
STORMS ARE NOT ANTICIPATED...A FEW STORMS COULD CONTAIN SMALL HAIL
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON INTO
FRIDAY. A FEW STORMS COULD APPROACH SEVERE LIMITS WEDNESDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-091530-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1121 AM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE SEVERE
STORMS ARE NOT ANTICIPATED...A FEW STORMS COULD CONTAIN SMALL HAIL
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON INTO
FRIDAY. A FEW STORMS COULD APPROACH SEVERE LIMITS WEDNESDAY
AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 8, 5:35 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
535 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HEAVY RAIN       1 ESE SPRINGVILLE       41.68N 86.71W
06/08/2015  M0.46 INCH       LA PORTE           IN   TRAINED SPOTTER

            HEAVY RAIN WITH PEA SIZED HAIL AS WELL. RAIN
            TOTAL FROM 5:05 PM EDT TO 5:34 PM EDT.

&&

MCD
Local storm report, Jun 8, 5:45 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
545 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             ELKHART                 41.69N 85.97W
06/08/2015  E0.75 INCH       ELKHART            IN   TRAINED SPOTTER

            PEA TO DIME/PENNY SIZED HAIL. HEAVY RAIN
            WITH WIND GUSTS ESTIMATED AT 35 MPH.

&&

MCD
Local storm report, Jun 8, 5:56 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     GRANGER                 41.74N 86.14W
06/08/2015                   ST. JOSEPH         IN   TRAINED SPOTTER

            1 FT DIAMETER TREE DOWN. LOOKS PARTIALLY
            ROTTED FROM PICTURES, HARD TO TELL. TIME
            ESTIMATED BY RADAR.

&&

MCD
Local storm report, Jun 8, 6:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             3 E WANATAH             41.43N  86.84W
06/08/2015  E0.70 INCH       LA PORTE           IN   PUBLIC

            DIME SIZE HAIL 3 MILES EAST OF WANATAH

&&

NG
Local storm report, Jun 8, 6:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
614 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     3 ESE BEAR LAKE         41.85N 84.64W
06/08/2015                   HILLSDALE          MI   911 CALL CENTER

            TWO 20" DIAMETER TREES DOWNED IN CAMBRIA
            TOWNSHIP. NO COMMENTS ON HEALTH OF TREE.

&&

MCD
Local storm report, Jun 8, 6:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
617 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     3 S NORTH ADAMS         41.93N 84.52W
06/08/2015                   HILLSDALE          MI   911 CALL CENTER

            THREE 13 INCH DIAMETER LIMBS DOWNED IN ADAMS
            TOWNSHIP (ESTIMATED DIAMETER).

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:41 PM EDTSpecial Weather StatementIWXAdams, Wells34 min
Jun 7, 8:43 PM EDTSpecial Weather StatementIWXBlackford, Grant, Wabash47 min
Jun 7, 9:12 PM EDTSpecial Weather StatementIWXBlackford, Jay48 min
Jun 7, 10:10 PM EDTAreal Flood AdvisoryIWXCass, Fulton, Pulaski, White4 hr
Jun 8, 12:22 AM EDTSpecial Weather StatementIWXDeKalb, Noble38 min
Jun 8, 7:03 AM EDTRiver Flood WatchIWXCarroll, White3 hr
Jun 8, 3:56 PM EDTSpecial Marine WarningIWX94 min
Jun 8, 4:30 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph45 min
Jun 8, 4:35 PM EDTSpecial Weather StatementIWXMarshall, Starke40 min
Jun 8, 5:20 PM EDTSpecial Weather StatementIWXElkhart, Saint Joseph25 min
Jun 8, 5:26 PM EDTSpecial Weather StatementIWXLaPorte34 min
Jun 8, 5:37 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke38 min
Jun 8, 5:57 PM EDTSevere Thunderstorm WarningIWXElkhart, Marshall, Saint Joseph33 min
Jun 8, 6:11 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall34 min
Jun 8, 6:58 PM EDTAreal Flood AdvisoryIWXLaPorte, Starke3 hr
Jun 8, 7:21 PM EDTSpecial Weather StatementIWXMiami, Wabash, Whitley24 min
Jun 8, 7:26 PM EDTSpecial Weather StatementIWXPulaski34 min
Jun 8, 7:41 PM EDTSpecial Weather StatementIWXAllen34 min
Jun 8, 7:52 PM EDTSpecial Weather StatementIWXPulaski38 min
Jun 8, 7:57 PM EDTSpecial Weather StatementIWXAllen, Grant, Huntington, Wells33 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.